# SDR ASAA0580291

- Difficulty date: May 16, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 591004242
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LEFT WING OUTBOARD FLAP VANE INBOARD LEADING EDGE IS GOUGED.  REMOVED DAMAGE AND REPLACED WITH FILLER AND DOUBLER.  (M)
